# SDR FDEA200907272789

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577187200000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD CARGO COMPARTMENT BALLMAT 132DF, BOTTOM SKIN IS   PUNCTURED.  REMOVED & REINSTALLED BALL UNIT IAW AMM 25-52-23-4, PARA 3B & 3D.  REMOVED   BOTTOM SKIN & SEATING LEDGES IAW SRM 51-72-10, PARA 5.  LOCATED & DRILLED BOTTOM SKIN 51-72-10, PARA 6A.  ALODINED IAW SRM 51-21-10, PARA 6.  PRIMED & TOP COATED IAW SRM 51-23-10.  INSTALLED BOTTOM SKIN & SEATING LEDGES IAW SRM 51-22-10, PARA 6.    PART MARKED IAW GMM 7-0-1001, PARA 7B.
